English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 91280/121421 (75%)
Visitors : 25423525      Online Users : 252
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/18052
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18052

    Title: Economic Statistical design of multivariate control charts under Weibull shock model
    Authors: 楊素芬
    Yang, S.F.;Rahim, M.A.
    Keywords: Weibull shock model;T2T2 control chart;Renewal theorem
    Date: 2005-11
    Issue Date: 2008-12-19 09:14:08 (UTC+8)
    Abstract: This paper is an extension of research conducted by Banerjee and Rahim (Technometrics 29(6) (1988) 404). Their general approach is now applied to a multivariate control chart instead of a univariate control chart. A cost model for the economic statistical design of a Hotelling T2T2 control chart is derived to deal with situations involving a Weibull shock model with an increasing failure rate. Application of the proposed T2T2 control chart design is demonstrated through a numerical example. A sensitivity analysis of the model is performed.
    Relation: International journal of production economic,98(2),215-226
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.ijpe.2004.05.014
    DOI: 10.1016/j.ijpe.2004.05.014
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File SizeFormat
    215-226.pdf227KbAdobe PDF927View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback